Side Effect of Botox- Help! (Crows Feet and Brow)

I felt confident when haveing the treatment - i...

I felt confident when haveing the treatment - i did it becasue of early wrinkling and a desire to feel more relaxed! Now i am wishing that ihad just had my crows feet done not my brow since i feel so altered.

Hi there i had botox about 1 week ago- i felt some irritation at the site- and also some low energy. The last three days though i have felt an increased tightness in my forehead (between my eyes) and this is resulting in a lot of tesnion in my head and a feeling of being in a tight vice on my head. Last night this resluted in a migraine like headache with anusea. Is this something that will wear off? i am not feeling well and a little concerned about what to do now as it is imparing with my overall concentration and clairty of mind.
Name not provided

He was very helpful and patient with me- the isseu is not with the doctor but with my indidvidual reaction to the procedure which is bothering me

Was this review helpful?

Comments (1)

I have goten Botox three times. It seemed like the first time lasted the longest (that was in 2006) the second time was in August 2008 and it lasted over a year (I also got rejuvederm for the lines beside my nose) and the results seemed to have lasted over a year because the 3rd time I went was last month, like August 28, 2009 and i have been feeling like it's going away already as of about 2 weeks ago!!! I am very disappointed this time around....not sure if there are different strengths in Botox but if there are I think i got the el-cheapo strength this time. BTW...this was the least per unit that i've had to pay for it. It was done at a plastic surgeons office and by a registered nurse who's been doing lots of my friends for years? So not sure if i answered your questions but for that kind of money i think anything less than 5-8 months is a rip off.
  • Reply